# SDR HNAA0600217

- Difficulty date: January 2, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,821 hours, 52,030 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN FLIGHT DECK AND CABIN AFTER REDUCING POWER ON APPROACH.  SELECTED BLEEDS OFF AND ODOR WENT AWAY.  SELECTED BLEEDS BACK ON, ON GROUND NO BURNING ODOR NOTICED.  INSPECTED AND FOUND NR 2 ENGINE OIL LEVEL ONE QUART OVER SERVICED.  SERVICED TO CORRECT LEVEL, RAN NR 1 AND NR 2 ENGINES AND APU FOR ONE HOUR, NO BURNING ODOR EVIDENT AT THIS TIME, CHECKED HP BLEED VALVE FOR CONTAMINATION, NONE FOUND.
